Sep 18, 2013 - 9:58 am
If there is anyone out there who can give me some advice I would appreciateit so much. I have urethral and vulvar cancer. I have had chemo and 6 weeks of radiation treatments. The last part of my radiation were "boosts" (11 in a row). I did my last one 5 days ago, and I am in so much pain all I can do is lay here and cry. NOTHING is helping. I have tried various ointments, from silvadine, to calmoseptine, to lidocane. Am taking powerful pain meds (fentanyl patch and oxycodone)....I have resorted to lying here putting cold rags on the area and I am in agony. The lst time I had burns like this, I wound up in the hospital with low white blood count and had to have medicine to produce white blood cells (forgot thename ...maybe something like nupogen?) But the docs said that mainly it was from the chemo, not the radiation (I was having both simultaniously then. This time, I had no chemo, just radiation. The last day of rad, the doc looked at me and said it looked great.....it's been 5 daysand it is so hot down there, even my buttocks and thighs are blistering hot. I have hard little blisters all over the area which are so painful....severe burning and itching. I can't stand it anymore.....